Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

139 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can I use diane 35 for acne along with fenugreek and saw palmetto for breast enlargement ?

good day! i have been using diane 35 for a year to prevent acne . and now i want to take fenugreek and saw palmetto to enhance my breast size. will it work? can i take diane while taking fenugreek and saw palmetto? no side effects?
Wed, 18 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication
General & Family Physician 's  Response
Hi;
welcome to HealthcareMagic
Diane 35 is a hormonal pill and saw palmetto and fenugreek is a herbal formulation and there is no known drug interaction in between the two so i guess you can use it together.Even the hormonal pills can cause breast enlargement as they have tendency to put on weight but the effect will be temporary and once you stop the pills the effect will go away.But all said and done still i would advise you to talk to your treating doctor before starting on with the saw palmetto.
Thanks
I find this answer helpful
Dermatologist Dr. Bharat Chawda's  Response
Hi!,
Welcome To HealthcareMagic forum,

Well,fenugreek and saw palmetto are herbal food derivatives.They are supposed to have mastogenic effect in body(i.e. increasing breast size).Fenugreek has been used by nursing mothers to increase milk production also.Saw palmetto has been used for prostate enlargement,hair loss etc.
I don't think they should have any side effects while taking with Diane 35.But as far as effectiveness is concerned you have to believe yourself here and only time will tell about its effect.
I would like to know from you as to who has prescribed you this and where are you getting it from.

regards,
Dr.chawda
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi doctor I am a 28 year old female weighing 138lbs and 5ft 2 tall. I have had mild acne through out my teen years but nothing bad. About 2 years ago I started getting really bad acne on my forehead, my chin and around my nose,my dermatologist told me this was as a result of my excessive use of a topical steroid which was Hydrocortisone 1%.This I didn t understand since she was the one that prescribed for me.She changed all my medications and my face cleared up but kept breaking out around the same time every year after that, and each time a different explanation and a different set of medications both oral and topical.it came to a point where I stopped seeing her and started using St.Ives Apricot Blemish Control scrub along with a mild moisturizer. That worked for almost a year. A couple months ago I started having irregular periods and went to see my MD, he sent me for further test after ruling out I wasn t pregnant ,everything came back normal which lead him to the conclusion I have hormonal imbalance. He also told me that this could be a cause of my acne. he put me on Diane 35 as a log term treatment for my acne. But two days ago the area around my nose flared up with cystic looking painful pimples. I am so confused I don t know what to do ,I am literally scared to leave my house because they look so bad and even more scared to use anything on it. Please help me

doctor1 MD

Hello! So, I have been on Diane 35 for two months (after my gynecologyst prescribed it to me). It worked well, especially that I suffer from acne, the other thing is that I found out that Diane 35 is useful for breats enlarging, which is also good. But, nowadays, there is lots of noise about Diane 35 and there are articles abt some women who died because of it and it s no longer allowed to be sold as a contraceptive but only as an acne treatment . I went to another doctor today and she prescribed Gracial to me. She said it is like Diane 35. I feel bad about changing Diane 35 though, it was perfectly suitable, even if I took it only for two months, I had no side effects and my acne has been reduced. Should I go for this Gracial? and depending on your knowledge, is Gracial good? Thank you!

doctor1 MD

Hi, my doctor has prescribed Kojivit Gel for acne (to be used every night). I regularly wash my face using mild soaps. I am also taking Diane 35 for PCOS. However, the acne has not reduced. What could be the problem? Are there any other remedies for the acne?

Recent questions on  Prostate cancer

doctor1 MD

I had prostate cancer 3 1/2 years ago Gleason 3+4 =7 PSA 4.3 cancer contained in 1/2 of prostate no spreading. I elected seed implant For the next 3 1/2 years PSA never dropped but rose to over 7. Doctor was examining alternatives as he thought the seed implant failed... He was on vacation so I ran the PSA one more time and WOW! it shows a drop to we might have done something unnecessarily if I did not run the PSA . I know ther are bounces.. but a drop that fast. Is that possible and maybe some idea why and how Steve

doctor1 MD

hi ,i am 42 and i have recently been noticing clear rice shaped ,jelly like lumps in my semen and sometimes semen is very thick , making it awkward in exiting penis ,please could you tell me if this is anything to be concerned about ,ie prostate cancser symptoms etc ,thanks doc

doctor1 MD

Hello dr Samuel, I am having a slight shape pain at the left side of the bottom of my belly during erection. This most happens in the morning when I wake up with a high need of urinate. But, it also happens other time during erection. I am wandering if it has anything to do with the prostate? This for your help. Heribert

doctor1 MD

Okay here's my problem: I'm 36 years old, have polycystic kidney disease and a history of prostatitis (4 instances all mild). For the last three weeks I've been having prostatitis symptoms again (perineal pain, burning after urination, penile and testicular pain) Went to the urologist a week ago and found my prostate to be roughly 2.5 times normal size. Diagnosed with bph and prescribed proscar. My question is isn't it a little unlikely to have this kind of enlargement this soon? I've taken two doses of the proscar couldn't get an erection so I discontinued use. Doctor currently has me on antibiotics but all I want is relief. I refuse to be 36 and non-functional sexually. Are there any other options? I'm freaking out and very depressed. Any help would be appreciated. Thanks

doctor1 MD

Hi I have been diagnosed with prostate cancer from a biopsy . They think it is confined to prostate. GS 3+4. 19/12 probes positive. 15% of tissue cancerous. 1) do you recommend radiation or surgery 2) for surgery do you recommend open, laproscopic...

doctor1 MD

What is a prostate cancer with endocrinologist symptom? YYYY@YYYY

doctor1 MD

In 2011 I received Proton Therapy for Prostate Cancer , recently, I have started having some discomfort in the hip on both sides where the proton entered and traveled on its way to radiate the prostrate. The discomfort is similar to that felt...